On potentials in generalized Hölder spaces over uniform domains in $\Bbb R^n$

Diening L, Samko SG (2011)
Revista Matemática Complutense 24(2): 357-373.

Download
No fulltext has been uploaded. References only!
Journal Article | Published | English

No fulltext has been uploaded

Author
;
Publishing Year
ISSN
PUB-ID

Cite this

Diening L, Samko SG. On potentials in generalized Hölder spaces over uniform domains in $\Bbb R^n$. Revista Matemática Complutense. 2011;24(2):357-373.
Diening, L., & Samko, S. G. (2011). On potentials in generalized Hölder spaces over uniform domains in $\Bbb R^n$. Revista Matemática Complutense, 24(2), 357-373. doi:10.1007/s13163-010-0043-6
Diening, L., and Samko, S. G. (2011). On potentials in generalized Hölder spaces over uniform domains in $\Bbb R^n$. Revista Matemática Complutense 24, 357-373.
Diening, L., & Samko, S.G., 2011. On potentials in generalized Hölder spaces over uniform domains in $\Bbb R^n$. Revista Matemática Complutense, 24(2), p 357-373.
L. Diening and S.G. Samko, “On potentials in generalized Hölder spaces over uniform domains in $\Bbb R^n$”, Revista Matemática Complutense, vol. 24, 2011, pp. 357-373.
Diening, L., Samko, S.G.: On potentials in generalized Hölder spaces over uniform domains in $\Bbb R^n$. Revista Matemática Complutense. 24, 357-373 (2011).
Diening, Lars, and Samko, Stefan G. “On potentials in generalized Hölder spaces over uniform domains in $\Bbb R^n$”. Revista Matemática Complutense 24.2 (2011): 357-373.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar